A. Aleksandrov, On the theory of mixed volumes of convex bodies, IV, Mixed discriminants and mixed volumes (in Russian), Mat. Sb. (N.S.) 3 (1938), 227-251.
R.B. Bapat, Mixed discriminants of positive semidefinite matrices, Linear Algebra and its Applications 126, 107-124, 1989.
V.I. Danilov and G.A. Koshevoy, Discrete convexity and unimodularity, Advances in Mathematics, Volume 189, Issue 2, 20 December 2004, Pages 301-324.
J. Edmonds, Submodular functions, matroids, and certain polyhedra, in: R. Guy, H. Hanani, N. Sauer and J. Schonheim (eds.), Combinatorial Structures and Their Applications, Gordon and Breach, New York, 1970, 69-87.
G.P. Egorychev, The solution of van der Waerden’s problem for permanents, Advances in Math., 42, 299-305, 1981.
D.I. Falikman, Proof of the van der Waerden’s conjecture on the permanent of a doubly stochastic matrix, Mat. Zametki 29, 6: 931-938, 957, 1981, (in Russian).
S. Friedland and L. Gurvits, Lower Bounds for Partial Matchings in Regular Bipartite Graphs and Applications to the Monomer-Dimer Entropy, Combinatorics, Probability and Computing, 2008.
L. Garding, An inequality for hyperbolic polynomials, Jour. of Math. and Mech., 8(6): 957-965, 1959.
L. Gurvits, Combinatorial and algorithmic aspects of hyperbolic polynomials, 2004; available at http://xxx.lanl.gov/abs/math.CO/0404474.
L. Gurvits, A proof of hyperbolic van der Waerden conjecture: the right generalization is the ultimate simplification, Electronic Colloquium on Computational Complexity (ECCC)(103): (2008) and arXiv:math/0504397.
L. Gurvits, Hyperbolic polynomials approach to van der Waerden/Schrijver-Valiant like conjectures: sharper bounds, simpler proofs and algorithmic applications, Proc. 38 ACM Symp. on Theory of Computing
(StOC-2006), 417-426, ACM, New York, 2006.
L. Gurvits, van der Waerden Conjecture for Mixed Discriminants, Advances in Mathematics, 2006.
L. Gurvits, van der Waerden/Schrijver-Valiant like Conjectures and Stable (aka Hyperbolic) Homogeneous Polynomials: One Theorem for all, Electron. J. Combin. 15 (2008), no. 1, Research Paper 66, 26 pp.
L. Gurvits, Polynomial time algorithms to approximate mixed volumes within a simply exponential factor, arXiv:cs/0702013v3, 2007.
L. Gurvits, A Short Proof, Based on Mixed Volumes, of Liggett’s Theorem on the Convolution of Ultra-Logconcave Sequences, The Electronic Journal of Combinatorics, Volume 16(1), 2009.
L. Hormander, Analysis of Linear Partial Differential Operators, Springer-Verlag, New York, Berlin, 1983.
V.L. Kharitonov and J.A. Torres Munoz, Robust Stability of Multivariate Polynomials. Part 1: Small Coefficients Perturbations, Multidimensional Systems and Signal Processing, 10 (1999), 7-20.
A.G. Khovanskii, Analogues of the Aleksandrov-Fenchel inequalities for hyperbolic forms, Soviet Math. Dokl. 29 (1984), 710-713.
H. Minc, Permanents, Addison-Wesley, Reading, MA, 1978.
C. Niculescu, “A New Look at Newton’s Inequalities”. Journal of Inequalities in Pure and Applied Mathematics 1 (2) (2000).
A. Okounkov, Why would multiplicities be log-concave? The orbit method in geometry and physics (Marseille, 2000), 329–347, Progr. Math., 213, Birkhäuser Boston, Boston, MA, 2003.
A. Schrijver, Counting 1-factors in regular bipartite graphs, Journal of Combinatorial Theory, Series B 72 (1998) 122–135.
G.C. Shephard, Inequalities between mixed volumes of convex sets, Mathematika 7 (1960), 125-138.